# SDR DALA2020010800129

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 22,084 hours, 2,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 19 LEFT, 33 LEFT, 44 LEFT, AND 33 RIGHT INOPERATIVE. FOUND ALL 4 LIGHTS CONNECTORS OFF AT OUTBOARD SIDE OF SEATS. RE-CONNECTED SEATS. LP 7215010
